MAUDE Adverse Event Report: 3M COMPANY 3M¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

3M COMPANY 3M¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 9165
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
3m universal electrosurgical pad: split with cord used with another device malfunctioned.This product is not supplied by the manufacturer of the machine.

Brand Name
3M¿
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
3M COMPANY
600 east meigs st.
valley NE 68064
MDR Report Key7771827
Report Number7771827
Device Sequence Number1118805
Product Code GEI
UDI-Device Identifier00707387462598
UDI-Public(01)00707387462598
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2018
Report Date (Section F) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9165
Device Catalogue Number9165
Device Lot Number202103DT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/10/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/03/2018